Evidence map›Paper›PMID 35582081›Full record

ArticleJournal of cardiology cases2022

Buprenorphine withdrawal induced takotsubo cardiomyopathy: A series of unfortunate events.

Ageliki Laina, Georgios Latsios, Eirini Dri, Constantina Aggeli, Eleftherios Tsiamis, Kostas Tsioufis

Open access · bronzeAbstract readCase Reports
In one paragraph

Article in Journal of cardiology cases, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
0.5field-weighted citation impact, top 37% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 3 citations in OpenAlex.

  1. Article
  2. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 1 institution in 1 country.

Ageliki Laina1st Department of Cardiology, National and Kapodistrian University of Athens, "Hippocratio" General Hospital, Athens, Greece.
Georgios Latsios1st Department of Cardiology, National and Kapodistrian University of Athens, "Hippocratio" General Hospital, Athens, Greece.
Eirini Dri1st Department of Cardiology, National and Kapodistrian University of Athens, "Hippocratio" General Hospital, Athens, Greece.
Constantina Aggeli1st Department of Cardiology, National and Kapodistrian University of Athens, "Hippocratio" General Hospital, Athens, Greece.
Eleftherios Tsiamis1st Department of Cardiology, National and Kapodistrian University of Athens, "Hippocratio" General Hospital, Athens, Greece.
Kostas Tsioufis1st Department of Cardiology, National and Kapodistrian University of Athens, "Hippocratio" General Hospital, Athens, Greece.
National and Kapodistrian University of Athens · GR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

This case report describes a 64-year-old female with history of previous intravenous drug abuse on opioid substitution treatment with buprenorphine, who presented to the emergency department with angina and electrocardiographic findings suggestive of acute coronary syndrome. Echocardiography and left ventriculography were indicative of takotsubo cardiomyopathy, probably attributed to abrupt discontinuation of buprenorphine. Opioid withdrawal leads to sympathetic hyperactivity and increased catecholamine release, which in our case triggered takotsubo cardiomyopathy presentation. <

Indexed as

BuprenorphineHeart failureOpioid withdrawalStress cardiomyopathyTakotsubo

Identifiers

PMID35582081
PMCPMC9091532
OpenAlexW4205573223

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.